# SDR AALA201712119066

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 57,730 hours, 15,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT OVERWING EXIT SIGN HAS BULBS OUT. RELAMPED OVERWING EXIT SIGN PER AMM 33-51-01. OPERATIONAL CHECK OK.
